# SDR SWAA2022021457381

- Difficulty date: December 31, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK VAPOR VARRIER AT BS 663 RT SIDE AT MAIN WHEEL WELL COMPARTME ; 2021-585037 / [01] TOOL USED CALIPER P/N: 500-197-30; S/N:A21143423; DUE DATE: 16-OCT-22.; [02] REPAIRED VAPOR BARRIER BS 663 RT SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2. PARAGRAPH 6. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] CERTIFIED STEP 2; COMPLETED. ITEM RII
